# SDR SWAA2017062014502

- Difficulty date: June 5, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SUB THRESHOLD CORRODED.  R & R THE WEB IAW SRM.
